# SDR CALA2022110203015

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737990ER
- Aircraft serial: 32833
- Aircraft time: 44,611 hours, 15,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Row  3ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SEAT MOUNTED EMERGENCY LIGHT ON ROW 3AB DAMAGED. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. BOTH LIGHTS INSTALLED AND OPERATIONAL
